TU Darmstadt / ULB / TUbiblio

Integrable roots in split graded Lie algebras

Neeb, Karl-Hermann (2000):
Integrable roots in split graded Lie algebras.
In: Journal of algebra, 225, pp. 534-580. [Article]

Item Type: Article
Erschienen: 2000
Creators: Neeb, Karl-Hermann
Title: Integrable roots in split graded Lie algebras
Language: German
Journal or Publication Title: Journal of algebra
Journal volume: 225
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:17
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details